# SDR SWAA970539

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE, F/A NOTED ELECTRICAL BURNING SMELL IN FWD GALLEY.  INSPECTED, REPLACED COFFEEMAKER AND RAIL ASSEMBLY PER BOEING M/M.
